Alert archive / Florida / River Flood Warnings in 2016
River Flood Warning 36, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this river flood warning at Sep 1, 2016, 9:54 AM EDT for Hillsborough County, Florida. It took effect at Sep 1, 2016, 10:36 PM EDT. It was in force for 11 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2016, 9:54 AM EDT (13:54 UTC)
- In effect from
- Sep 1, 2016, 10:36 PM EDT
- Expired
- Sep 2, 2016, 9:59 AM EDT
- In force
- 11 hr
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Hillsborough County, FL
The radar
The Tampa radar (KTBW), 20 km from the middle of the area, began a volume at 13:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Alafia River at US 301 Riverview (RVWF1).
- Action stage
- 4 ft
- Minor stage
- 4.2 ft
- Moderate stage
- 4.8 ft
- Major stage
- 5.7 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02301718, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
767
WGUS42 KTBW 011354
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
954 AM EDT THU SEP 1 2016
...The National Weather Service in Tampa Fl has issued a Flood Warning for the
following rivers...
Alafia River At Riverview
.The combined effects of heavy rain and water rise due to the tropical system in
the Gulf, combined with higher than normal tides from the new moon, will bring
the Alafia River at Riverview into minor flood stage. The river will fluctuate
between now and tomorrow as this portion of the river has tidal influences.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC057-020254-
/O.NEW.KTBW.FL.W.0036.160902T0420Z-160902T1359Z/
/RVWF1.1.ER.160902T0420Z.160902T0600Z.160902T0759Z.NR/
954 AM CDT THU SEP 1 2016
The National Weather Service in Tampa Fl has issued a
* Flood Warning for
The Alafia River At Riverview
* From late tonight until Friday morning.
* At 09 AM Thursday the stage was...1.9 feet.
* Minor flooding is forecast during high tide.
* Flood stage is 4.2 feet.
* Impact...at 4.2 feet...Water begins to impact homes on Pine Avenue and Park
Drive.
* Flood history...This crest compares to a previous crest of 4.5 feet on Jun 6
2013.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Alafia
Riverview 4.2 1.9 Thu 09 AM 2.9 2.4 2.2 2.0 2.1
&&
LAT...LON 2785 8235 2785 8229 2790 8229 2789 8235
$$
DJN2 follow-up statements
402
WGUS82 KTBW 020244
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1044 PM EDT THU SEP 1 2016
...The Flood Warning is cancelled for the Manatee River At Rye Bridge...
...The Flood Warning has been extended or continues for the following
rivers in Florida...
Alafia River At Lithia
Alafia River At Riverview
Little Manatee River At Wimauma
Manatee River Near Myakka Head
Peace River At Zolfo Springs
Peace River At Arcadia
Anclote River At Elfers
Cypress Creek At Worthington Gardens
Myakka River At Myakka River State Park
Horse Creek Near Arcadia
.Tropical rain from Hurricane Hermine brought or will bring flooding
to many area rivers and creeks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC057-021544-
/O.EXT.KTBW.FL.W.0026.000000T0000Z-160907T0300Z/
/LITF1.2.ER.160901T0530Z.160903T0600Z.160906T2100Z.NO/
1044 PM EDT THU SEP 1 2016
...Flood Warning extended until Tuesday evening...
The Flood Warning continues for
The Alafia River At Lithia
* Until Tuesday evening.
* At 10 PM Thursday the stage was 15.6 feet.
* Flood stage is 13.0 feet.
* The river will continue rising to near 17.3 feet by early Saturday morning.
The river is expected to fall below flood stage Tuesday afternoon.
* Impact...at 15.0 feet...Additional residences downstream of State Road 640
bridge begin flooding.
* Flood history...This crest compares to a previous crest of 17.3 feet on Feb 21
1998.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Alafia
Lithia 13.0 15.6 Thu 10 PM 16.6 17.3 16.7 15.3 13.6
&&
LAT...LON 2787 8218 2784 8228 2789 8228 2792 8218
$$
FLC057-021359-
/O.EXT.KTBW.FL.W.0036.160902T0236Z-160902T1359Z/
/RVWF1.1.ER.160901T1951Z.160902T0600Z.160902T0759Z.NR/
1044 PM CDT THU SEP 1 2016
...Flood Warning extended until Friday morning...
The Flood Warning continues for
The Alafia River At Riverview
* From after just midnight through Friday morning.
* At 10 PM Thursday the stage was 3.4 feet.
* Flood stage is 4.2 feet.
* Impact...at 4.2 feet...Water begins to impact homes on Pine Avenue and Park
Drive.
* Flood history...This crest compares to a previous crest of 4.5 feet on Jun 6
2013.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Alafia
Riverview 4.2 3.4 Thu 10 PM 3.1 2.4 2.3 2.3 2.1
&&
LAT...LON 2785 8235 2785 8229 2790 8229 2789 8235
$$
FLC057-021544-
/O.EXT.KTBW.FL.W.0027.000000T0000Z-160906T2125Z/
/WIMF1.2.ER.160901T1315Z.160903T0000Z.160906T1525Z.NO/
1044 PM EDT THU SEP 1 2016
...Flood Warning extended until Tuesday afternoon...
The Flood Warning continues for
The Little Manatee River At Wimauma
* Until Tuesday afternoon.
* At 10 PM Thursday the stage was 13.0 feet.
* Flood stage is 11.0 feet.
* The river will continue rising to near 15.9 feet by tomorrow evening. The
river is expected to fall below flood stage late Tuesday morning.
* Impact...at 14.5 feet...Flooding of several houses begins near 32nd and 33rd
streets in Ruskin.
* Flood history...This crest compares to a previous crest of 15.9 feet on Sep 19
1947.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Little Manatee
Wimauma 11.0 13.0 Thu 10 PM 15.1 15.9 15.4 14.0 11.4
&&
LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231
$$
FLC115-021544-
/O.CON.KTBW.FL.W.0025.000000T0000Z-000000T0000Z/
/MKCF1.2.ER.160901T0830Z.160903T1800Z.000000T0000Z.NO/
1044 PM EDT THU SEP 1 2016
The Flood Warning continues for
The Myakka River At Myakka River State Park
* Until further notice.
* At 10 PM Thursday the stage was 7.8 feet.
* Flood stage is 7.0 feet.
* The river will continue rising to near 9.4 feet by Saturday early afternoon
then begin falling.
* Impact...at 8.5 feet...Most of Myakka State Park is closed.
* Flood history...This crest compares to a previous crest of 9.4 feet on Oct 6
1957.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Myakka
Myakka Rive 7.0 7.8 Thu 10 PM 8.5 9.3 9.3 8.9 8.4
&&
LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226
$$
FLC101-021544-
/O.CON.KTBW.FL.W.0029.160904T0900Z-000000T0000Z/
/WRGF1.1.ER.160904T0900Z.160907T0600Z.000000T0000Z.NO/
1044 PM EDT THU SEP 1 2016
The Flood Warning continues for
The Cypress Creek At Worthington Gardens
* From Sunday morning through further notice.
* At 10 PM Thursday the stage was 5.7 feet.
* Flood stage is 8.0 feet.
* Forecast to rise above flood stage by Sunday morning and continue to rise to
near 9.1 feet by early Wednesday morning.
* Impact...at 8.0 feet...Flooding begins at the recreation area on State Road
54.
* Flood history...This crest compares to a previous crest of 9.1 feet on Mar 20
1983.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Cypress Creek
Worthington 8.0 5.7 Thu 10 PM 6.2 7.4 8.1 8.6 8.7
&&
LAT...LON 2819 8234 2814 8234 2814 8240 2819 8240
$$
FLC081-021544-
/O.EXT.KTBW.FL.W.0030.000000T0000Z-160904T1800Z/
/MKHF1.1.ER.160901T0430Z.160902T0600Z.160904T1200Z.NO/
1044 PM EDT THU SEP 1 2016
...Flood Warning extended until Sunday afternoon...
The Flood Warning continues for
The Manatee River Near Myakka Head
* Until Sunday afternoon.
* At 10 PM Thursday the stage was 13.3 feet.
* Flood stage is 11.0 feet.
* The river will continue rising to near 13.6 feet by just after midnight.
The river is expected to fall below flood stage Sunday morning.
* Impact...at 11.0 feet...Private road and bridge 1 mile downstream flood.
Agricultural, rural Kibler area begins to flood.
* Flood history...This crest compares to a previous crest of 13.6 feet on Dec 28
1997.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Manatee
Myakka Head 11.0 13.3 Thu 10 PM 13.6 12.8 11.0 9.2 7.6
&&
LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
2751 8224 2753 8224
$$
FLC081-020314-
/O.CAN.KTBW.FL.W.0035.000000T0000Z-160902T0846Z/
/RYEF1.1.ER.160901T0504Z.160901T1830Z.160902T0032Z.NO/
1044 PM EDT THU SEP 1 2016
The Flood Warning is cancelled for
The Manatee River At Rye Bridge.
* At 10 PM Thursday the stage was 10.6 feet and falling.
* Flood stage is 11.0 feet.
* Flood history...This crest compares to a previous crest of 11.1 feet on Sep 7
2004.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Manatee
Rye Bridge 11.0 10.6 Thu 10 PM 9.0 6.3 5.3 4.2 3.5
&&
LAT...LON 2746 8235 2750 8242 2754 8242 2751 8233
$$
FLC049-021544-
/O.EXT.KTBW.FL.W.0031.160902T1715Z-000000T0000Z/
/ZFSF1.1.ER.160902T1715Z.160903T1800Z.000000T0000Z.NO/
1044 PM EDT THU SEP 1 2016
...Flood Warning extended until further notice...
The Flood Warning continues for
The Peace River At Zolfo Springs
* From tomorrow early afternoon through further notice.
* At 9 PM Thursday the stage was 13.7 feet.
* Flood stage is 16.0 feet.
* Forecast to rise above flood stage by tomorrow early afternoon and continue to
rise to near 18.3 feet by Saturday early afternoon.
* Flood history...This crest compares to a previous crest of 18.4 feet on Nov 14
1997.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Peace
Zolfo Sprin 16.0 13.7 Thu 09 PM 15.3 18.0 18.2 17.4 16.9
&&
LAT...LON 2762 8176 2735 8179 2735 8187 2762 8184
$$
FLC027-021544-
/O.EXT.KTBW.FL.W.0032.160904T0900Z-000000T0000Z/
/ARCF1.1.ER.160904T0900Z.160906T0000Z.000000T0000Z.NO/
1044 PM EDT THU SEP 1 2016
...Flood Warning extended until further notice...
The Flood Warning continues for
The Peace River At Arcadia
* From Sunday morning through further notice.
* At 9 PM Thursday the stage was 8.1 feet.
* Flood stage is 11.0 feet.
* Forecast to rise above flood stage by Sunday morning and continue to rise to
near 12.4 feet by Monday evening. additional rises are possible thereafter.
* Impact...at 12.0 feet...The Girl Scout camp floods.
* Flood history...This crest compares to a previous crest of 12.4 feet on Sep 22
1934.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Peace
Arcadia 11.0 8.1 Thu 09 PM 8.9 10.0 11.1 12.1 12.4
&&
LAT...LON 2735 8179 2714 8189 2704 8197 2704 8202
2714 8197 2735 8186
$$
FLC027-021544-
/O.CON.KTBW.FL.W.0033.000000T0000Z-000000T0000Z/
/ARHF1.1.ER.160901T2337Z.160903T0600Z.000000T0000Z.NO/
1044 PM EDT THU SEP 1 2016
The Flood Warning continues for
The Horse Creek Near Arcadia
* Until further notice.
* At 9 PM Thursday the stage was 12.1 feet.
* Flood stage is 12.0 feet.
* The river will continue rising to near 12.9 feet by early Saturday morning
then begin falling.
* Impact...at 12.0 feet...The access road to Hidden Acres is impassable.
* Flood history...This crest compares to a previous crest of 12.9 feet on Aug 25
2003.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Horse Creek
Arcadia 12.0 12.1 Thu 09 PM 12.5 12.9 12.9 12.6 12.2
&&
LAT...LON 2726 8194 2708 8198 2708 8202 2726 8201
$$
FLC101-021544-
/O.EXT.KTBW.FL.W.0028.160904T1200Z-160905T0600Z/
/ELFF1.1.ER.160904T1200Z.160904T1800Z.160905T0000Z.NO/
1044 PM EDT THU SEP 1 2016
...Flood Warning extended until late Sunday night...
The Flood Warning continues for
The Anclote River At Elfers
* From Sunday morning through late Sunday night.
* At 10 PM Thursday the stage was 11.9 feet.
* Flood stage is 20.0 feet.
* The river is forecast to rise above flood stage by Sunday morning and continue
to rise to near 20.1 feet by Sunday early afternoon. The river is expected to
fall below flood stage by Sunday evening.
* Flood history...This crest compares to a previous crest of 20.1 feet on Jul 28
1964.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Anclote River
Elfers 20.0 11.9 Thu 10 PM 15.3 18.6 20.0 19.7 18.5
&&
LAT...LON 2820 8263 2819 8271 2817 8271 2817 8275
2823 8272 2824 8263
$$839
WGUS82 KTBW 021304
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
904 AM EDT FRI SEP 2 2016
...The Flood Warning is cancelled for the following rivers in Florida...
Alafia River At Riverview
.The surge threat no longer poses a threat to the Alafia River At Riverview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC057-021334-
/O.CAN.KTBW.FL.W.0036.000000T0000Z-160902T1359Z/
/RVWF1.2.ER.160901T1951Z.160902T0615Z.160902T1104Z.NR/
904 AM CDT FRI SEP 2 2016
The Flood Warning is cancelled for
The Alafia River At Riverview
* Until this morning.
* At 08 AM Friday the stage was 3.8 feet.
* Flood stage is 4.2 feet.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Alafia
Riverview 4.2 3.8 Fri 08 AM 2.5 2.4 2.4 2.3 2.2
&&
LAT...LON 2785 8235 2785 8229 2790 8229 2789 8235
$$
DJNWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Sep 1, 7:47 AM EDT, 2 hours 7 minutes earlier.
Area forecast discussion, Sep 1, 7:47 AM EDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
747 AM EDT THU SEP 1 2016
.AVIATION...
Periods of MVFR/IFR conditions will be possible for all sites
through the next 24 hours as bands of rain and thunderstorms move
across the area. Southeast/south winds this morning will increase
this afternoon, with gusts to 35 knots possible, especially near
thunderstorms.
&&
.Prev Discussion... /issued 406 AM EDT THU SEP 1 2016/
..Tropical Storm Warning and Hurricane Watch in effect for
Coastal Levy, Coastal Citrus, Coastal Hernando, and Coastal Pasco
counties, and the northern Coastal waters out 60NM...
..Tropical Storm Warning in effect for Inland Levy, Inland
Citrus, Inland Hernando, and Inland Pasco counties...
..Flood Watch Remains In Effect Through Friday Evening...
..Heavy Rains Strong Gusty Winds And Flooding Possible Through
Friday...
..Slight Risk Of Severe Storms And A Few Tornadoes Today...
..High Rip Current risk at the coast from Pinellas to Lee
counties...
SHORT TERM (Today - Friday)...
Tropical Storm Hermine over the south-central Gulf of Mexico early
this morning is forecast to intensify into a Hurricane by tonight
as it moves northeastward toward the Florida Big Bend region
where it is expected to make landfall by early Friday morning. As
Hermine moves northeastward over the adjacent Gulf waters deep
tropical moisture (PW's 2.4+ inches) associated with it will
continue to support high rain chances area wide today as outer
rain bands associated with the storm move across the region.
Strong low level convergence combined with well defined upper
level diffluence will support efficient rainfall production which
will support very heavy rainfall rates and accumulations
especially where training occurs with an increasing threat of
urban and river flooding across the forecast area. Given this will
maintain the Flood Watch from Sarasota north to Levy county
including Sumter county through Friday evening.
In addition to the rain increasing low level wind shear will
support an increasing threat of rotating storms and tornadoes
through early tonight, especially within the outer rain bands on
the northeastern side of Hermine circulation where the low level
shear will be maximized. For additional information on Hermine see
the latest advisories being issued by the National Hurricane
Center.
As Hermine moves into the northeast Gulf later today winds across
central and northern sections of the Nature Coast will begin to
increase with tropical storm force winds possible across coastal
sections of Levy and Citrus counties by later tonight with winds
in the 15 to 20 mph range with higher gusts in squalls expected
across the remainder of West Central FLorida especially over
coastal locations. Rain chances will remain quite high across most
of the forecast area overnight tonight with a continuation of
heavy rainbands and squalls moving over the region.
On Friday Tropical Cyclone Hermine is forecast to accelerate to
the northeast across southeast Georgia during the day. A
trailing surface trough from Hermine combined with lingering deep
layered moisture (PW's in the 2.3-2.5 inch range) will support
another day with high rain chances across the entire forecast area
along with the threat of more flooding rains especially where the
training of showers and storms occur over the same area. Rather
strong southwest winds off the surface in the wake of Hermine will
also support gusty winds with any of the showers and storms as the
convection moves rapidly to the northeast across the forecast area
during the day.
Daytime temperatures today and Friday will remain below normal due
to considerable cloudiness and rain chances with highs in the 80s
while overnight lows will remain above normal through the period
with lows in the mid and upper 70s.
LONG TERM (Friday Night - Wednesday)...
For the start of the long term period, Tropical Storm Hermine will
be located over the Carolinas and will continue moving rapidly to
the northeast. As the storm pulls away from the area, residual
moisture will stick around into the weekend keeping rain chances
elevated. Any additional rainfall on top of what has already fallen
over the past 48 hours will only make for continued flooding
concerns. For the start of next week, TS Hermine will be located
well to the north off the mid-Atlantic coastline allowing for high
pressure to build back into the area. This will allow for a more
typical summertime pattern to set up with an east northeast wind
flow and 40-50 POPS during the afternoon hours. After a couple of
cooler days due to cloudy skies and heavy rains, the temperatures
will warm back up to seasonal averages by Saturday with daytime
highs in the upper 80s to low 90s and overnight lows in the mid 70s.
AVIATION...
Periods of MVFR/IFR conditions will impact the terminal sites
during the next 24 hours as bands of rain with embedded
thunderstorms associated with Tropical Storm Hermine move across
the region. Southeast to south winds in the 10 to 15 knot range
early this morning will increase to 15 to 20 knots after 14Z with
gusts up to 35 knots possible after 18Z especially in the vicinity
of tsra.
MARINE...
Tropical Storm Hermine over the south-central Gulf of Mexico early
this morning is forecast to strengthen into a hurricane by early
tonight as it moves north-northeast toward the Florida Big Bend
region, where it is expected to make landfall by early Friday
morning. As Hermine continues moving north-northeastward wind and
seas over the Gulf waters will continue to increase and build with
deteriorating boating conditions expected to spread from south to
north through tonight and into early Friday. A Tropical Storm
warning and a hurricane watch is in place from Tarpon Springs
north to the Suwannee River out 60nm, with solid Small Craft
Advisories covering the remainder of the central and southern near
and offshore waters as well as the Tampa Bay and Charlotte Harbor
waters and all Mariners are advised to remain in port if possible
today and tonight.
The increasing winds and seas will also support building surf
along area beaches with a high risk of rip currents and a high
surf advisory and high risk of rip current statement will remain
in effect through tonight for all area beaches.
On Friday Tropical Cyclone Hermine will begin to accelerate to the
northeast across southeast Georgia during the day. Southwest
winds and seas will remain elevated over the Gulf waters through
the day with a trailing surface trough and lingering deep layered
moisture supporting numerous showers and storms. Wind and seas
will gradually diminish and subside during the upcoming weekend
and into early next week as weak high pressure from the Atlantic
builds in over the region with a lighter east to southeast wind
flow returning to the waters with an afternoon onshore sea breeze
component developing along the coast each afternoon.
FIRE WEATHER...
No concerns expected.
HYDROLOGY...
Heavy rainfall associated with Tropical Storm Hermine has caused
several rivers across central and southwest Florida to reach flood
stage. The heavy rains will continue through Saturday, therefore
keeping the rivers in flood stage for the next several days. A
more typical summertime pattern will return by mid week next
week allowing for a gradual receding of the flood waters.
&&
.Preliminary Point Temps/PoPs...
TPA 83 78 83 78 / 80 70 70 50
FMY 86 79 87 78 / 70 60 50 30
GIF 84 76 83 76 / 80 60 70 30
SRQ 84 80 85 79 / 80 70 70 40
BKV 83 77 82 75 / 90 70 70 50
SPG 84 79 84 79 / 80 70 70 50
&&
.TBW Watches/Warnings/Advisories...
FL...High Rip Current Risk through this evening for Coastal
Charlotte-Coastal Hillsborough-Coastal Lee-Coastal
Manatee-Coastal Sarasota-Pinellas.
Flood Watch through Friday evening for Coastal Citrus-
Coastal Hernando-Coastal Hillsborough-Coastal Levy-
Coastal Manatee-Coastal Pasco-Coastal Sarasota-Inland
Citrus-Inland Hernando-Inland Hillsborough-Inland
Levy-Inland Manatee-Inland Pasco-Inland Sarasota-
Pinellas-Sumter.
High Surf Advisory until 10 PM EDT this evening for
Coastal Charlotte-Coastal Hillsborough-Coastal Lee-
Coastal Manatee-Coastal Sarasota-Pinellas.
Coastal Flood Advisory from 1 PM this afternoon to 1 PM
EDT Friday for Coastal Hillsborough-Coastal Manatee-
Coastal Sarasota-Pinellas.
Tropical Storm Warning for Coastal Citrus-Coastal Hernando-
Coastal Levy-Coastal Pasco-Inland Citrus-Inland
Hernando-Inland Levy-Inland Pasco.
Hurricane Watch for Coastal Citrus-Coastal Hernando-
Coastal Levy-Coastal Pasco.
Gulf waters...Tropical Storm Warning for Coastal waters from Tarpon
Springs to Suwannee River FL out 20 NM-Waters from
Tarpon Springs to Suwannee River FL out 20 to 60 NM.
Hurricane Watch for Coastal waters from Tarpon Springs to
Suwannee River FL out 20 NM-Waters from Tarpon
Springs to Suwannee River FL out 20 to 60 NM.
Small Craft Advisory until 10 PM EDT this evening for
Charlotte Harbor and Pine Island Sound-Coastal waters
from Bonita Beach to Englewood FL out 20 NM-Coastal
waters from Englewood to Tarpon Springs FL out 20 NM-
Tampa Bay waters-Waters from Bonita Beach to
Englewood FL out 20 to 60 NM-Waters from Englewood to
Tarpon Springs FL out 20 to 60 NM.
&&
AVIATION...05/CarlisleHazardous weather outlook, Sep 1, 5:26 AM EDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 526 AM EDT THU SEP 1 2016 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-011630- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 526 AM EDT THU SEP 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. TROPICAL STORM HERMINE LOCATED OVER THE EASTERN GULF OF MEXICO EARLY THIS MORNING IS FORECAST TO MOVE NORTHEAST AND INTENSIFY INTO A HURRICANE BY EARLY FRIDAY MORNING BEFORE MAKING LANDFALL NEAR THE BIG BEND REGION OF FLORIDA. COPIOUS AMOUNTS OF TROPICAL MOISTURE ASSOCIATED WITH THIS SYSTEM WILL SUPPORT WIDESPREAD HEAVY RAINS AND SQUALLS OVER THE REGION ON THURSDAY ESPECIALLY ALONG COASTAL LOCATIONS FROM TAMPA NORTH INTO THE NATURE COAST WHERE AN INCREASED THREAT OF FLOODING WILL EXIST AS BANDS OF HEAVY RAIN AND STORMS MOVE OVER THE REGION. AT THE PRESENT TIME WIDESPREAD RAINFALL AMOUNTS OF 4 TO 6 INCHES WILL BE POSSIBLE OVER INTERIOR SECTIONS OF WEST CENTRAL FLORIDA TODAY THROUGH SATURDAY...WITH 6 TO 10 INCH AMOUNTS POSSIBLE ALONG COASTAL LOCATIONS FROM SAINT PETERSBURG NORTH TO CEDAR KEY. IN ADDITION TO THE HEAVY RAIN AND FLOODING THREAT INCREASING WIND SHEAR WITHIN THE ATMOSPHERE WILL BRING AN INCREASED RISK OF TORNADOES ON THURSDAY AS THE TROPICAL STORM APPROACHES FLORIDA. THE INCREASING SOUTH TO SOUTHWEST WIND FLOW WILL ALSO SUPPORT AN INCREASING STORM SURGE THREAT ALONG THE COAST...WITH THE HIGHEST STORM SURGE LIKELY TO FOCUS ALONG THE NATURE COAST FROM HOMOSASSA NORTH TO CEDAR KEY CLOSEST TO THE TRACK OF THE STORM DURING LATER TONIGHT THROUGH FRIDAY. A STORM SURGE OF 2-3 FEET WILL ALSO BE POSSIBLE FOR TAMPA BAY. INCREASING SOUTH TO SOUTHWEST WINDS WILL ALSO HELP TO BUILD SEAS SIGNIFICANTLY OVER THE GULF WATERS...WHICH IN TURN WILL LEAD TO VERY HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT OPERATORS. THE BUILDING SURF AND WAVE ACTION ALONG AREA BEACHES WILL SUPPORT A HIGH RISK OF RIP CURRENTS ALONG AREA BEACHES THROUGH FRIDAY. ALL RESIDENTS...VISITORS AND MARINERS IN WEST CENTRAL AND SOUTHWEST FLORIDA SHOULD CONTINUE TO MONITOR THE PROGRESS OF THIS SYSTEM. FOR ADDITIONAL INFORMATION SEE THE LATEST ADVISORIES BEING ISSUED BY THE NATIONAL HURRICANE CENTER IN MIAMI. ...RIVER FLOOD IMPACT... RIVER FLOODING IS EXPECTED ALONG SEVERAL LOCAL AREA RIVERS. RESIDENTS LIVING ALONG RIVERS OR FASTER FLOWING STREAMS SHOULD REMAIN AWARE OF WATER LEVELS AND BE READY TO MOVE TO HIGHER GROUND SHOULD FLOODING BE OBSERVED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ...THUNDERSTORM IMPACT... ABUNDANT TROPICAL MOISTURE IN THE WAKE OF TROPICAL STORM HERMINE WILL CONTINUE TO STREAM INTO THE REGION AND WILL SUPPORT NUMEROUS TO WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS OVER ALL OF WEST CENTRAL AND SOUTHWEST FLORIDA THROUGH SATURDAY. LOCALLY HEAVY RAINS AND SQUALLY WINDS AND OCCASIONAL LIGHTNING STRIKES WILL BE POSSIBLE AS THE SHOWERS AND STORMS MOVE TO THE NORTHWEST AT 15 TO 20 MPH. ...FLOOD IMPACT... ON FRIDAY LOCALLY HEAVY RAINFALL IS EXPECTED. THE HEAVY RAIN WILL PRODUCE FLOODING OF LOW LYING AND POOR DRAINAGE AREAS AS WELL AS THE PONDING OF WATER ON ROADWAYS. MOTORISTS SHOULD EXERCISE CAUTION. ...RIP CURRENT IMPACT... STRONG SOUTHWEST ONSHORE WINDS WILL PRODUCE HIGH SURF WHICH WILL IN TURN PRODUCE RIP CURRENTS ALONG AREA BEACHES THROUGH SATURDAY. ...MARINE IMPACTS... STRONG SOUTHWEST WINDS WITH SPEEDS OF 20 TO 33 KNOTS WILL CREATE HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT OPERATORS WITH SEAS UP TO 10 TO 13 FEET. ...RIVER FLOOD IMPACT... RIVER FLOODING IS EXPECTED ALONG SEVERAL LOCAL AREA RIVERS. RESIDENTS LIVING ALONG RIVERS OR FASTER FLOWING STREAMS SHOULD REMAIN AWARE OF WATER LEVELS AND BE READY TO MOVE TO HIGHER GROUND SHOULD FLOODING BE OBSERVED. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. WYNN
In the hours before
Local storm report, Sep 1, 8:28 AM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
828 AM EDT THU SEP 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 WSW SEMINOLE 27.84N 82.80W
09/01/2016 M10.03 INCH PINELLAS FL COCORAHS
COCORAHS SITE MEASURED 10.03 INCHES OF PRECIPITATION IN
THE LAST 24 HOURS AS OF 700 AM.
0700 AM HEAVY RAIN 3 WNW SEMINOLE 27.86N 82.83W
09/01/2016 M12.83 INCH PINELLAS FL COCORAHS
COCORAHS SITE REPORTED 12.83 INCHES OF PRECIPITATION IN
THE LAST 24 HOURS AS OF 700 AM.
&&
DNORMANThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 2:27 AM EDT | River Flood Warning | TBW | Manatee | 20 hr |
| Sep 1, 5:27 AM EDT | Special Marine Warning | TBW | 33 min | |
| Sep 1, 5:42 AM EDT | Coastal Flood Advisory | TBW | Hillsborough, Manatee, Pinellas, Sarasota | 8 hr |
| Sep 1, 11:44 AM EDT | Special Marine Warning | TBW | 91 min | |
| Sep 1, 11:53 AM EDT | Special Weather Statement | TBW | Pinellas, Sarasota | 52 min |
| Sep 1, 12:43 PM EDT | Special Weather Statement | TBW | Manatee, Pinellas, Sarasota | 62 min |
| Sep 1, 1:08 PM EDT | Special Weather Statement | TBW | Hillsborough, Pasco | 52 min |
| Sep 1, 1:20 PM EDT | Special Marine Warning | TBW | 55 min | |
| Sep 1, 1:50 PM EDT | Special Weather Statement | TBW | Citrus, Hernando, Hillsborough, Levy, Pasco | 55 min |
| Sep 1, 2:13 PM EDT | Tornado Warning | TBW | Hernando, Pasco, Sumter | 32 min |
| Sep 1, 2:46 PM EDT | Special Weather Statement | TBW | Levy | 44 min |
| Sep 1, 3:18 PM EDT | Tornado Warning | TBW | Hernando, Pasco | 17 min |
| Sep 1, 5:27 PM EDT | Tornado Warning | TBW | Hernando, Pasco | 16 min |
Nearby
River Flood Warnings in Florida, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.